# SDR USAA2013120300001

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 94,464 hours, 17,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL THREE AFT LT EMERGENCY GND ILLUMINATION LIGHTS DID NOT COME ON DURING TEST.  R & R EMERGENCY LIGHT POWER SUPPLY BATTERY CHARGER AT M738 POSITION.  OPERATIONS CHECKED GOOD.
